I am so sleepy today, I got put on new medication.....no motivation for much of anything.....I cant tell if I am happy or sad. My brain is numb and I got damn hiccups. I feel drugged and my leg is cramping. I am on low doses of Lithium and Clonazepam, Lamictal got me into trouble and Topomax worked shortly(I am still on, but for other reasons), they need to up Topomax, but now I feel drugged on the new meds. Plus I am getting anxiety from the possible side effects.....weight gain......excessive hair growth, loss in libido, increased saliva production.......Seriously?! Drowsiness, muscle pain, tiredness, thirst, nausea, tremor........ you can't tell me it is worth it......but loss of self OR loss of people from my horrible irritability and mood swings....it is debilitating.... some think this is a funny thing to be "challenged", but I have lived a semi normal life and how am I supposed to function when feeling like an achy drugged zombie? This is only day two! Sigh....
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...